Chebyshev method and convexity
作者: M.A. HernándezM.A. Salanova
作者单位: 1Department of Mathematics and Computation, University of La Rioja, Cl Luis de Ulloa sln (Edificio Vives), 26004 Logroño, Spain
刊名: Applied Mathematics and Computation, 1998, Vol.95 (1), pp.51-62
来源数据库: Elsevier Journal
DOI: 10.1016/S0096-3003(97)10091-1
关键词: Nonlinear equationsIterative processesChebyshev method
原始语种摘要: Abstract(#br)From convexity we obtain new convergence theorems for the Chebyshev method applied to a nonlinear scalar equation f ( x ) = 0. Moreover, Kantorovich type conditions for the convergence of the Chebyshev method in the complex plane are given. Finally, a new type of assumptions are considered to prove the convergence of this method in Banach spaces.
全文获取路径: Elsevier  (合作)
影响因子:1.349 (2012)

  • convergence 汇合
  • convexity 凸起比
  • method 方法
  • prove 实验
  • scalar 标量
  • given 已知的
  • applied 应用的
  • complex 超群
  • conditions 条件式
  • nonlinear 非线性的